# SDR ARWA980714

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Misrepaired
- Location: Bs 1985
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL CONE IMPROPER REPAIR AT FS 1985.  REMOVED IMPROPER REPAIR.  CUT DAMAGED AREA.  FABRICATED REPAIR PARTS IAW DC -8 SRM 53-2-0, 53-5-3, 51-1-4.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-11 AND 51-1-21.  REF CF WORK ORDER 020663 NR CONTROL NR 6033.
